# SDR DALA2014112006305

- Difficulty date: November 19, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,065 hours, 45,842 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1309-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 19L BS 1309-1322 IN THE AFT CARGO BAY LT UTILITARY TUNNEL DAMAGED.   LONGERON WAS REPLACED IAW SRM 51-30-5 AND 53-02, FIG 18 AND REPAIRED IAW SRM 51-30-5 AND 53-02, FIG 18.
